MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. XTEND; XTEND 4.2MM VARIABLE ANGLE SCREW, SELF-DRILLING, 16MM

GLOBUS MEDICAL, INC. XTEND; XTEND 4.2MM VARIABLE ANGLE SCREW, SELF-DRILLING, 16MM
Model Number 161.016
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that the c5 screw backed out of the plate post-operatively.A revision was done to remove the plate and screws.

Brand Name
XTEND
Common Device Name
XTEND 4.2MM VARIABLE ANGLE SCREW, SELF-DRILLING, 16MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10637329
Report Number3004142400-2020-00130
Device Sequence Number19599479
Product Code KWQ
UDI-Device Identifier00849044087789
UDI-Public00849044087789
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161.016
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;